RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 7, Pages 3–18 (Mi msb8765)  

This article is cited in 3 scientific papers (total in 3 papers)

Selections of the metric projection operator and strict solarity of sets with continuous metric projection

A. R. Alimov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In a broad class of finite-dimensional Banach spaces, we show that a closed set with lower semicontinuous metric projection is a strict sun, admits a continuous selection of the metric projection operator onto it, has contractible intersections with balls, and its (nonempty) intersection with any closed ball is a retract of this ball. For sets with continuous metric projection, a number of new results relating the solarity of such sets to the stability of the operator of best approximation are obtained.
Bibliography 25 titles.

Keywords: sun, strict sun, monotone path-connected set, lower semicontinuous metric projection, selection of the metric projection.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295-а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00295-a).


DOI: https://doi.org/10.4213/sm8765

Full text: PDF file (598 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:7, 915–928

Bibliographic databases:

Document Type: Article
UDC: 517.982.256+517.982.252
MSC: Primary 41A65; Secondary 54C65
Received: 23.06.2016 and 06.02.2017

Citation: A. R. Alimov, “Selections of the metric projection operator and strict solarity of sets with continuous metric projection”, Mat. Sb., 208:7 (2017), 3–18; Sb. Math., 208:7 (2017), 915–928

Citation in format AMSBIB
\Bibitem{Ali17}
\by A.~R.~Alimov
\paper Selections of the metric projection operator and strict solarity of sets with continuous metric projection
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 7
\pages 3--18
\mathnet{http://mi.mathnet.ru/msb8765}
\crossref{https://doi.org/10.4213/sm8765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..915A}
\elib{http://elibrary.ru/item.asp?id=29438810}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 7
\pages 915--928
\crossref{https://doi.org/10.1070/SM8765}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411475900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029707792}


Linking options:
  • http://mi.mathnet.ru/eng/msb8765
  • https://doi.org/10.4213/sm8765
  • http://mi.mathnet.ru/eng/msb/v208/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “On approximative properties of locally Chebyshev sets”, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 44:1 (2018), 36–42  mathscinet  zmath  isi
    2. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  isi  elib
    3. Alimov A.R., “Continuity of the Metric Projection and Local Solar Properties of Sets: Continuity of the Metric Projection and Solar Properties”, Set-Valued Var. Anal., 27:1 (2019), 213–222  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:258
    References:22
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019